On formalization of model-theoretic proofs of gödel’s theorems

Makoto Kikuchi, Kazuyuki Tanaka

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Within a weak subsystem of second-order arithmetic WKL0, that is П02-conservative over PRA, we reformulate Kreisel’s proof of the Second Incompleteness Theorem and Boolos’ proof of the First Incompleteness Theorem.

Original languageEnglish
Pages (from-to)403-412
Number of pages10
JournalNotre Dame Journal of Formal Logic
Volume35
Issue number3
DOIs
Publication statusPublished - 1994 Jan 1

ASJC Scopus subject areas

  • Logic

Fingerprint Dive into the research topics of 'On formalization of model-theoretic proofs of gödel’s theorems'. Together they form a unique fingerprint.

  • Cite this